On semilocally simply connected spaces

Hanspeter Fischer , Dušan Repovš , Žiga Virk , Andreas Zastrow

Abstract

n/a
Author Hanspeter Fischer
Hanspeter Fischer,,
-
, Dušan Repovš
Dušan Repovš,,
-
, Žiga Virk
Žiga Virk,,
-
, Andreas Zastrow (FMPI / IM)
Andreas Zastrow,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641, (A 20 pkt)
Issue year2011
Vol158
No3
Pages397-408
Keywords in Englishsemilocal simple connectivity, generalized universal covering space, fundamental group, spanier group, homotopically Hausdorff spaces, shape injectivity, inverse limit
DOIDOI:10.1016/j.topol.2010.11.017
URL http://dx.doi.org/10.1016/j.topol.2010.11.017
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2011 = 0.445 (2) - 2011=0.456 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back